MathSciNet Relay Station
MathSciNet bibliographic data
MR162159 (28 #5358) 47.80
Minty, George J. on a "monotonicity'' method for the solution of non-linear equations in Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 50 1963 1038–1041.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement